# SDR USAA950236

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48118
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: ST12BD
- Condition: Out Of Limits
- Location: Right Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8027 - AFTER TAKEOFF, THE STALL INDICATION FAIL AND WINDSHEAR WARNING LIGHTS ILLUMINATED.  FLIGHT RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT FLAP TRANSMITTER.  OPERATIONS CHECKED GOOD.  (X)
